×

Found 149 Documents (Results 1–100)

100
MathJax

Chern classes and transversality for singular spaces. (English) Zbl 1427.14015

Cisneros-Molina, José Luis (ed.) et al., Singularities in geometry, topology, foliations and dynamics. A celebration of the 60th birthday of José Seade. Selected papers based on the presentations at the workshop, Mérida, Mexico, December 8–19, 2014. Cham: Birkhäuser. Trends Math., 207-231 (2017).
MSC:  14C17 14C40 32S60
PDF BibTeX XML Cite
Full Text: DOI arXiv

On an inductive approach to the standard conjecture for a fibred complex variety with strong semistable degeneracies. (English. Russian original) Zbl 1400.14067

Izv. Math. 81, No. 6, 1253-1285 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 6, 199-231 (2017).
PDF BibTeX XML Cite
Full Text: DOI

A relative version of the Beilinson-Hodge conjecture. (English) Zbl 1377.14006

Kerr, Matt (ed.) et al., Recent advances in Hodge theory. Period domains, algebraic cycles, and arithmetic. Proceedings of the summer school and conference, University of British Columbia, Vancouver, Canada, June 10–20, 2013. Cambridge: Cambridge University Press (ISBN 978-1-107-54629-5/pbk; 978-1-316-38788-7/ebook). London Mathematical Society Lecture Note Series 427, 241-263 (2016).
MSC:  14C30 14C25 19E15
PDF BibTeX XML Cite
Full Text: arXiv

Cohomological Donaldson-Thomas theory. (English) Zbl 1378.14059

Bouchard, Vincent (ed.) et al., String-Math 2014. Proceedings of the conference and satellite workshops, University of Alberta, Edmonton, Alberta, Canada, June 9–13, 2014. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-1992-9/hbk; 978-1-4704-3015-3/ebook). Proceedings of Symposia in Pure Mathematics 93, 363-396 (2016).
PDF BibTeX XML Cite
Full Text: arXiv

Transcendental methods in the study of algebraic cycles with a special emphasis on Calabi-Yau varieties. (English) Zbl 1302.14002

Laza, Radu (ed.) et al., Arithmetic and geometry of \(K3\) surfaces and Calabi-Yau threefolds. Proceedings of the workshop, Toronto, Canada, August 16–25, 2011. New York, NY: Springer (ISBN 978-1-4614-6402-0/hbk; 978-1-4614-6403-7/ebook). Fields Institute Communications 67, 29-69 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Iterated integrals, diagonal cycles and rational points on elliptic curves. (English) Zbl 1332.11054

Algèbre et théorie des nombres 2012/2. Besançon: Presses Universitaires de Franche-Comté. Publications Mathématiques de Besançon. Algèbre et Théorie des Nombres 2012/2, 19-46 (2012).
PDF BibTeX XML Cite

A generalized Hodge-Tate conjecture for algebraic varieties with totally degenerate reduction over \(p\)-adic fields. (English) Zbl 1085.14009

Tandon, Rajat (ed.), Algebra and number theory. Proceedings of the silver jubilee conference, Hyderabad, India, December 11–16, 2003. New Delhi: Hindustan Book Agency (ISBN 81-85931-57-7/hbk). 99-115 (2005).
PDF BibTeX XML Cite

Cohomological invariants in Galois cohomology. (English) Zbl 1159.12311

University Lecture Series 28. Providence, RI: American Mathematical Society (AMS) (ISBN 0-8218-3287-5/pbk). vii, 168 p. (2003).
MSC:  12G05 12-02 11E72 13K05 11E81
PDF BibTeX XML Cite

Analogues of the Harnack-Thom inequality for a real algebraic surface. (English. Russian original) Zbl 0977.14027

Izv. Math. 64, No. 5, 915-937 (2000); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 64, No. 5, 45-68 (2000).
MSC:  14P25 14C22 14F22
PDF BibTeX XML Cite
Full Text: DOI

Algebraic cycle complexes: Basic properties. (English) Zbl 0991.14005

Gordon, B. Brent (ed.) et al., The arithmetic and geometry of algebraic cycles. Proceedings of the NATO Advanced Study Institute, Banff, Canada, June 7-19, 1998. Vol. 1. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 548, 285-305 (2000).
MSC:  14C25 14C35
PDF BibTeX XML Cite

Indecomposable higher Chow cycles. (English) Zbl 0984.14002

Gordon, B. Brent (ed.) et al., The arithmetic and geometry of algebraic cycles. Proceedings of the NATO Advanced Study Institute, Banff, Canada, June 7-19, 1998. Vol. 1. Dordrecht: Kluwer Academic Publishers. NATO ASI Ser., Ser. C, Math. Phys. Sci. 548, 193-224 (2000).
PDF BibTeX XML Cite

Algebraic cycles on degenerate fibers. (English) Zbl 0955.14007

Catanese, Fabrizio (ed.), Arithmetic geometry. Proceedings of a symposium, Cortona, Arezzo, Italy, October 16-21, 1994. Cambridge: Cambridge University Press. Symp. Math. 37, 45-69 (1997).
PDF BibTeX XML Cite

Applications of the equivariant cohomology theory to algebraic geometry. (Russian) Zbl 0863.55004

Durnev, V. G. (ed.) et al., Mathematics in Yaroslavl’ University. Collection of survey articles. On the occasion of the 20th anniversary of the Department of Mathematics. Yaroslavl’: Yaroslavskij Gosudarstvennyj Universitet Im. P. G. Demidova. Matematicheskij Fakul’tet, 107-113 (1996).
MSC:  55N91 14P25
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Software